The unbounded growth of solutions of linear parabolic differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 4, p. 719-732
@article{ASNSP_1966_3_20_4_719_0,
     author = {Besala, Piotr and Fife, Paul C.},
     title = {The unbounded growth of solutions of linear parabolic differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {4},
     year = {1966},
     pages = {719-732},
     zbl = {0156.33402},
     mrnumber = {206466},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_4_719_0}
}
Besala, Piotr; Fife, Paul. The unbounded growth of solutions of linear parabolic differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 4, pp. 719-732. http://www.numdam.org/item/ASNSP_1966_3_20_4_719_0/

[1] Bodanko, W., Sur le problème de Cauchy et les problèmes de Fourier pour les équations paraboliques dans un domaine non borné, Ann. Polon. Math. (in press.). | MR 197998 | Zbl 0139.05504

[2] Friedman, A., Boundary estimates for second order parabolic equations and their applications. J. Math. Mech. 7, No. 5, 771-791 (1958). | MR 108648 | Zbl 0082.30601

[3] I, A.M., The behavior of the solution of the Cauchy problem for a parabolic equation under unrestricted growth of time, Usp. Mathem. Nauk. S. S. S. R. 16, 115-121 (1961). | MR 126623

[4] » A. M., A.S. Kalašhnikov, and O.A. Oleinik, Linear second order equations of parabolic type, Usp. Matem. Nauk. S. S. S. R. 17, 3-146 (1962). Translated in : Russian Math. Surveys 17, 1-143 (1962). | MR 138888 | Zbl 0108.28401

[5] » A. M., and R.Z. Kas'Minskii, Asymptotic behavior of solutions of parabolic equations and ergodic properties of inhomogeneous diffusion processes. (Russian) Mat. Sbornik. 60, 366-392 (1963). | MR 149112 | Zbl 0173.37802

[6] Meyers, N. and Serrin, J. The exterior Dirichlet problem for second order elliptic partial differential equations. J. Math. Mech. 9, 513-538 (1960). | MR 117421 | Zbl 0094.29701

[7] Szybiak, A. On the asymptotic behavior of the solutions of the equation Δu - ∂u/∂t + + c(x)u=0. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys. 7, 183-186 (1959). | Zbl 0147.08802